# SDR SWAA2022040532163

- Difficulty date: October 13, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A83417
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD CORNER THESHOLD PLATE HAS CRACK IN RADIUS. / RECEIVED SWT PLATE P/N 146A8341-7 FROM SHOP WORK W/O 40017 1600 0001 WELDING IAW SRM 53-60-15-2R-1 ATAG #59609 WILL INSTALL ON WO# 753-140-00-02Y
